Discussions that mention vicodin

General Health board


I didn't know where else to put this, so I decided to post it here.

I've noticed that I've had some problems sweating a lot. Let me say my past medical history is I have acid reflux and I have had 3 major back surgeries, the last of which was a spinal fusion in late april, I am currently taking vicodin for medication.


Anyways, the problem is I seem to be sweating a lot more than normal on my back. I do not think it is due to my surgery because I remember similar problems last summer. It doesn't occur anywhere else like at my underarms or anything like that. For example, my car doesn't have air conditioning. If I go on a drive for say, 35 minutes..by the time I get home my back is soaked with sweat. I didn't think anything of it until my brother was with me and made a comment about it. He went along on a drive with me and when we got back he was nowhere near as sweaty as I had been, in fact he wasn't that sweaty at all especially in his back area. Almost every time I go out for more than 15 mins when I come back I need to change my shirt because the back is all wet with sweat. Of course it is also somewhat embarassing when I am wearing a shirt that shows off these sweat stains because as I said, it covers my entire back.

I just wanted to know if this was something I should bring to the attention of my doctor, as I am seeing my GP today..although not for this reason